MathSciNet Relay Station
MathSciNet bibliographic data
MR2595936 (2010j:37146) 37N35 (26A33 34A08 34D06 37D45 93B52)
Hosseinnia, S. H.; Ghaderi, R.; Ranjbar N., A.; Mahmoudian, M.; Momani, S. Sliding mode synchronization of an uncertain fractional order chaotic system. Comput. Math. Appl. 59 (2010), no. 5, 1637–1643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement